By Topic

An extension to the sampling theorem for lowpass bandlimited periodic time functions using Nth-order sampling schemes

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Summers, B. ; DSP Consultants Ltd., Chelmsford, UK ; Cain, G.D.

An extension to the sampling theorem is developed for the case of lowpass bandlimited periodic time functions based on a finite set of coordinate samples taken arbitrarily within the periodic time interval. An exact reconstruction formula is given, and is later utilized in the derivation of an explicit nonequispaced to equispaced sample transformation formula resulting in a discrete Fourier transform (DFT) for nonequispaced sampled data. For completeness the inverse cases are also given

Published in:

Instrumentation and Measurement, IEEE Transactions on  (Volume:40 ,  Issue: 6 )